Sharp p-Poincaré inequalities under measure contraction property

被引:0
|
作者
Bang-Xian Han
机构
[1] Technion-Israel Institute of Technology,Department of Mathematics
来源
manuscripta mathematica | 2020年 / 162卷
关键词
35P15; 58J50; 53C23; 51F99;
D O I
暂无
中图分类号
学科分类号
摘要
We obtain sharp estimate on p-spectral gaps, or equivalently optimal constant in p-Poincaré inequalities, for metric measure spaces satisfying measure contraction property. We also prove the rigidity for the sharp p-spectral gap.
引用
收藏
页码:457 / 471
页数:14
相关论文
共 50 条